# SDR SIMA20250114004

- Difficulty date: January 14, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,684 hours, 22,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-009  FWD CARGO DOOR CUTOUT LOWER CENTER SEAL REST HAS CORROSION AT NUT PLATES. (MAJOR REPAIR) (LEVEL 2 CORROSION) REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER CENTER SEAL REST IAW ERJ 170 SRM 51-40-08
